RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 3, Pages 630–643 (Mi zvmmf6994)  

This article is cited in 1 scientific paper (total in 1 paper)

Difference approximations for differential games

B. M. Budak, A. I. Ivanov

Moscow

Full text: PDF file (1292 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:3, 96–112

Bibliographic databases:

UDC: 518:519.3:62-50
MSC: 91A23
Received: 09.07.1969

Citation: B. M. Budak, A. I. Ivanov, “Difference approximations for differential games”, Zh. Vychisl. Mat. Mat. Fiz., 10:3 (1970), 630–643; U.S.S.R. Comput. Math. Math. Phys., 10:3 (1970), 96–112

Citation in format AMSBIB
\Bibitem{BudIva70}
\by B.~M.~Budak, A.~I.~Ivanov
\paper Difference approximations for differential games
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 3
\pages 630--643
\mathnet{http://mi.mathnet.ru/zvmmf6994}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0275901}
\zmath{https://zbmath.org/?q=an:0231.90073}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 3
\pages 96--112
\crossref{https://doi.org/10.1016/0041-5553(70)90117-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6994
  • http://mi.mathnet.ru/eng/zvmmf/v10/i3/p630

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. P. Vasil'ev, A. S. Stukalov, “Approximation of an equilibrium problem with respect to the argument”, Comput. Math. Math. Phys., 44:11 (2004), 1875–1884  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:87
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020